Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Seborrheic dermatitis on scalp, prescribed propysal, fluderm tab, dancare shampoo. Right treatment?

hello sir, i have sebborrhoic dermatitis on my scalp since 4 yrs, earlier i used to Topisal lation and Ionax -T for 1year. but i have not get relief with this. now another skin specialist suggested me to aplly to propysal and fluderm tab and dancare plus shampoo for application. my question is it correct treatment? can i use effectively? can i get relief with these medications? please suggest me ur answers......
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
There is nothing to be worried about.
It can be seborrheic dermatitis.
You can use medicated shampoo like Salisia KT shampoo.
You can use Zydip C lotion once a day at scalp and skin.
Also you can take tablet Zyrtec for itching.
These will help a lot.
You have been prescribed correct medication .YOu can use them safely.You can expect improvement in 15 days.Have faith in doctor and continue use of the prescribed medicines.

Hope this helps.

Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor